# SDR DALA2024083008589

- Difficulty date: August 29, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 58,806 hours, 30,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Part serial: 5486
- Condition: Inoperative
- Location: Zone 200
- Part time: 58,674 hours, 30,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3149 L-2 DOOR EXIT LIGHT INOP. CORRECTIVE ACTION: REPLACED EPSU W-13 AND BATTERY PACK REF A/B 319 AMM 33-51 ALL TESTS GOOD. (5538520)
